# SDR 2001UALA00332

- Difficulty date: March 22, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM BS 246, RBL 66 VERTICAL STIFFINER CRACKED.  MAJOR REPAIR ACCOMPLISHED REPLACED STIFFINER REF: BAC141T5814.
